Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20764
Title: REFLEXIVE BIMODULES AND LINEAR COMPACTNESS
Authors: SNASHALL, N
WATTERS, JF
First Published: 1-Jan-1994
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 1994, 22 (15), pp. 6025-6035
DOI Link: 10.1080/00927879408825176
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/20764
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.